Advertisement

Reactions Weekly

, Volume 1710, Issue 1, pp 228–228 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 97 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 16-year-old boy developed cutaneous mucormycosis due to Rhizopus oryzae and BK nephropathy during treatment with basiliximab, methylprednisolone, mycophenolate-mofetil, prednisone and tacrolimus. He also developed hyperglycaemia during treatment with methylprednisolone and prednisolone, and chest tightness, flushing, tachycardia, hypotension, graft injury, acute tubular necrosis (ATN) during treatment with amphotericin B liposomal (LAmB) [not all dosages and routes stated; times to reactions onsets not stated; not all outcomes stated].

The boy underwent uncomplicated living unrelated kidney transplantation for renal dysfunction secondary to a long standing renal dysplasia associated with posterior urethral valves. His induction immunosuppressant drug regimen included...

Reference

  1. Downie ML, et al. Isolated cutaneous mucormycosis in a pediatric renal transplant recipient. Pediatric Transplantation 22: e13172, No. 4, Jun 2018. Available from: URL: http://doi.org/10.1111/petr.13172 - Canada

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations